Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

26 year old feeling shaky and lightheaded, increased heart rate. Anxiety?

Hi im a 26yr old female I've been feeling shaky and light headed also loss of appetite and on and off nausea and my hart feels like it's beating kinda fast and anxious and my stomach feels like it's in knots , my former doctor had me on a lot of medications I mean a lot and his receptionist got annoyed with pharmacy calling to verify the prescriptions he had me on so he pretty much she decided not to keep me as a patient any more but it's been about 3 months so I'm not sure that has any affect on my condition
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You have feeling of shakiness, light headedness, loss of appetite, nausea etc symptoms. These symptoms may occur due to following conditions-
Nutritional deficiencies like low hemoglobin, low Vitamin B12 levels may be reasons behind such symptoms.
Anxiety is other possibility. Shakiness, light headedness, nausea along with palpitations are seen mainly.
Some form of Depressive Disorder is other possibility.

I would advise you to kindly visit a good Psychiatrist for expert opinion regarding your problem.
Dr. Seikhoo Bishnoi, MD
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Mnay of the symptoms that you have described are suggestive of an anxiety disorder. However a detailed history and psychological assessment is necessary to pin-point the diagnosis. It seems unfortunate that the receptionist has refused to accept you as a patient in the clinic and stoppage of the medication could also be leading to worsening of your anxiety symptoms.

I would suggest that you see a psychiatrist for a detailed evaluation of your problems and further management. There are effective treatment options - in the form of medication and psychotherapy, which will help you overcome your problems.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor